MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC15020
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Endocarditis (1834); Pulmonary Insufficiency (2022); Pulmonary Valve Stenosis (2024); No Information (3190)
Date of Event 08/18/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 14 years and 9 months post implant of this 20mm pulmonary valved conduit in a (b)(6) pediatric patient, it was replaced valve-in-valve with a transcatheter bioprosthetic pulmonary valve.The reason for replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received information that this 20mm pulmonary valved conduit was implanted due to tetralogy of fallot and pulmonary atresia.Five years post implant, a 31mm cryolife pulmonary homograft was placed.Ten years following the homograft placement, a bare metal stent angioplasty was performed for moderate stenosis with moderate calcification and mild insufficiency.Four months following the implant of the bare metal stent, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted.Four years following the tpbv implant, the patient was successfully treated for endocarditis with six weeks of antibiotic therapy.No additional adverse patient effects are reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9207685
Report Number2025587-2019-03184
Device Sequence Number2950692
Product Code LWR
UDI-Device Identifier00681490908795
UDI-Public00681490908795
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1996
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHC15020
Device Catalogue NumberHC15020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer12/04/2019
12/04/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date12/30/2019
12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient Weight66